# SDR AC2A081584

- Difficulty date: November 30, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 2,108 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 430015001123
- Part serial: A1154
- Condition: Cracked
- Location: Blade
- Part time: 2,109 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE ABRASION STRIP IS CRACKED CHORDWISE, ABOUT MIDWAY DOWN BLADE. REPLACED WITH NEW SERVICEABLE MAIN ROTOR BLADE.
